# SDR DALA2015121207572

- Difficulty date: December 11, 2015
- Submitted: December 14, 2015
- Operation: Air carrier
- Aircraft: N992DL
- Make and model: Doug MD-88
- Aircraft serial: 53344
- Aircraft time: 61,722 hours, 44,342 cycles
- System (JASC): 5755 · Spoilers
- Part: Hinge
- Condition: Cracked
- Location: Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INBD HINGE FITTING AT LT GROUND SPOILER BS XW=47.450, REAR SPAR WING RIB.  REAR SPAR WING RIB WAS REPLACED IAW SRM 51-30-2, 51-30-1 AND DWG 5936830-501.
